# SDR DALA2019011900407

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909636) DURING INSPECTION FOUND DENT EXTERNAL SKIN LOC FROM STATION 992 TO STATION 1006 BTW STR 13L TO STR 14L ON LOWER FUSELAGE. PERFORMED PERMANENT REPAIR LOCATED EXTERNAL SKIN FROM STA992 TO STA 1006 BTW STR.S-13L TO STR.S-14L ON LOWER FUSELAGE AS PER PRI 574070-14 REV.0,1,2 AND ER/A 574070-14AD.
